# SDR ASAA2016012414976

- Difficulty date: January 24, 2016
- Submitted: January 26, 2016
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 6,876 hours, 2,250 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Message
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON RECALL, MASTER CAUTION ILLUMINATED AND CONTROL CABIN ZONE TEMP ILLUMINATES.  LIGHTS EXTINGUISHED WITH RESET.  ACFT GROUNDED. PERFORMED BITE REF FIM 21-62, TASK 801.  NR 2 FAULTED FLIGHT DECK TRIM VALVE, PERFORMED FIM 21-62, TASK 832, FAULT CLEARED.
